Unadol Joint XR F.C. Tablets
Each XR Film Coated tablet contains Paracetamol 665 mg.
Mechanism of action:
Analgesic effect: Paracetamol may act by inhibiting prostaglandin synthesis in the central nervous system (CNS) and to a lesser extent, through a peripheral action by blocking pain-impulse generation.
Antipyretic effect: paracetamol probably produces antipyresis by acting centrally on the hypothalamic heat-regulation center to produce peripheral vasodilation resulting in increased blood flow through the skin, sweating and heat loss.
Undaol joint: Analgesic and Antipyretic
Unadol Joint relieves mild to moderate pain of Osteoarthritis and Muscle aches.It also relieves mild to moderate pain including: headache, migraine, period pain, sore throat, pain after dental procedures/tooth extraction, toothache , and relieves fever and pain after vaccination.
Dosage and method of administration:
Adults and children aged 12 years and over:
Take 2 caplets three times a day, every six to eight hours as needed. Do not take more than 6 caplets in 24 hours.
Not recommended in children under 12 years.
Hypersensitivity to paracetamol or any of the components.
Pregnancy and lactation:
Studies in human pregnancy have shown no adverse effects due to paracetamol used in the recommended dosage, but patients should follow the advice of the doctor regarding its use.
Paracetamol is excreted in breast milk but not in a clinically significant amount. Available data do not contraindicate breast-feeding.
Store below 30° C.
Carton pack of 20 XR Film Coated Tablets